MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® BIVONA CUSTOMIZED TRACHEOSTOMY (TRACH) TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD; INC. PORTEX® BIVONA CUSTOMIZED TRACHEOSTOMY (TRACH) TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number FU17FN40NGE093N
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received indicating that the cannula was wrong to a smiths medical portex® bivona customized tracheostomy (trach) tube.There were no reported adverse effects.
 
Additional Manufacturer Narrative
One tracheostomy was returned to evaluate the incorrect cannulas received.The returned devices were reviewed against the template.The devices were built correctly.Customer service determined that the customer who orders the part number is not located in the country where the devices were received.Shipping documents for the identified lot showed that the devices were shipped to the correct customer.Based on the investigation, it is assumed that the devices were placed in the incorrect shipping carton.The customer complaint has been confirmed, and the problem source has been determined to be shipping.

Brand Name
PORTEX® BIVONA CUSTOMIZED TRACHEOSTOMY (TRACH) TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8685506
Report Number3012307300-2019-03236
Device Sequence Number2256932
Product Code JOH
UDI-Device Identifier15019517110319
UDI-Public15019517110319
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/10/2023
Device Catalogue NumberFU17FN40NGE093N
Device Lot NumberDS020844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1